# SDR JIKA2014100401

- Difficulty date: October 4, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N1568G
- Make and model: Beech 1900C
- Aircraft serial: UC58
- Aircraft time: 18,173 hours, 29,369 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED THAT ON DESCENT APPROX 35 MILES SOUTH OF THE AIRPORT AT 6000 FT & 179 KTS, A QUICK FLASH OF BIRDS APPEARED IN FRONT OF THE ACFT FOLLOWED BY A BUMP HEARD ON THE RT SIDE OF THE ACFT.  THERE WAS NO VISIBLE DAMAGE WHILE IN FLIGHT.  UPON LANDING DURING POST FLIGHT INSPECTION THERE WAS A BIRD STRIKE FOUND ON THE RT WING OTBD OF THE ENG NACELLE.  THE LE DAMAGE HAD MAJOR STRUCTURAL DAMAGE THAT IS CURRENTLY UNDER REPAIR A FOLLOW UP TO THIS SDR REPORT WILL BE SUBMITTED WHEN THE REPAIRS ARE COMPLETE.
